# SDR AU991012

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ac Power System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRICAL FEEDER CABLE ARCING DUE TO CHAFING ON HINGED SUPPORT CLAMPS.
